Alert archive / South Dakota / Red Flag Warnings in 2012
Red Flag Warning 14, NWS Aberdeen, SD
NWS Aberdeen, SD issued this red flag warning at Aug 31, 2012, 7:59 PM CDT. It took effect at Sep 1, 2012, 12:28 PM CDT. It was in force for 10 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Aug 31, 2012, 7:59 PM CDT (00:59 UTC)
- In effect from
- Sep 1, 2012, 12:28 PM CDT
- Expired
- Sep 1, 2012, 10:00 PM CDT
- In force
- 10 hr
- Issued by
- NWS Aberdeen, SD
The text
As transmitted, in the capitals the NWS used until 2016.
794 WWUS83 KABR 010059 RFWABR URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE ABERDEEN SD 759 PM CDT FRI AUG 31 2012 ...CRITICAL FIRE WEATHER CONDITIONS EXPECTED AGAIN ON SATURDAY... .WILL MAINTAIN THE CURRENT RED FLAG WARNING THROUGH 9PM MDT THIS EVENING. BREEZY CONDITIONS CONTINUE ALONG AND WEST OF THE MISSOURI RIVER. WITH THE SETTING SUN..EXPECT TEMPERATURES TO SLOWLY COOL LEADING TO MODERATE RH RECOVERY OVERNIGHT. HAVE UPGRADED THE FIRE WEATHER WATCH TO A RED FLAG WARNING ON SATURDAY. TEMPERATURES WILL SOAR INTO THE 90S AND LOW 100S...LEADING TO MINIMUM RH VALUES OF 10 TO 20 PERCENT BY AFTERNOON. WINDS WILL ALSO TREND SLIGHTLY STRONGER ON SATURDAY...WITH SUSTAINED SOUTH/SOUTHEAST WINDS OF 15 TO 25 MPH WITH THE HIGHEST GUSTS AROUND 35 MPH. SDZ267-268-011200- /O.UPG.KABR.FW.A.0008.120901T1800Z-120902T0300Z/ /O.NEW.KABR.FW.W.0014.120901T1800Z-120902T0300Z/ /O.CON.KABR.FW.W.0013.000000T0000Z-120901T0300Z/ LOWER BAD RIVER-UPPER CHEYENNE- 759 PM CDT FRI AUG 31 2012 /659 PM MDT FRI AUG 31 2012/ ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 PM CDT /9 PM MDT/ THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 267 AND 268... ...RED FLAG WARNING IN EFFECT FROM 1 PM CDT /NOON MDT/ TO 10 PM CDT /9 PM MDT/ SATURDAY FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 267 AND 268... THE NATIONAL WEATHER SERVICE IN ABERDEEN HAS ISSUED A RED FLAG WARNING FOR WIND AND LOW RELATIVE HUMIDITY...WHICH IS IN EFFECT FROM 1 PM CDT /NOON MDT/ TO 10 PM CDT /9 PM MDT/ SATURDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. * AFFECTED AREA...IN SOUTH DAKOTA...FIRE WEATHER ZONES 267 AND 268. * WINDS...SOUTHEAST 15 TO 25 MPH WITH GUSTS UP TO 35 MPH. * RELATIVE HUMIDITY...AS LOW AS 12 PERCENT. * IMPACTS...EXTREME FIRE DANGER AND EXPLOSIVE FIRE GROWTH WILL BE POSSIBLE ACROSS THE REGION THIS AFTERNOON...GIVEN THE EXPECTED WEATHER CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ SDZ269-270-011200- /O.UPG.KABR.FW.A.0008.120901T1800Z-120902T0300Z/ /O.NEW.KABR.FW.W.0014.120901T1800Z-120902T0300Z/ UPPER MISSOURI COTEAU-MISSOURI COTEAU- 759 PM CDT FRI AUG 31 2012 ...RED FLAG WARNING IN EFFECT FROM 1 PM TO 10 PM CDT SATURDAY FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 269 AND 270... THE NATIONAL WEATHER SERVICE IN ABERDEEN HAS ISSUED A RED FLAG WARNING FOR WIND AND LOW RELATIVE HUMIDITY...WHICH IS IN EFFECT FROM 1 PM TO 10 PM CDT SATURDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. * AFFECTED AREA...IN SOUTH DAKOTA...FIRE WEATHER ZONES 269 AND 270. * WINDS...SOUTH 20 TO 25 MPH WITH GUSTS UP TO 35 MPH. * RELATIVE HUMIDITY...AS LOW AS 15 PERCENT. * IMPACTS...EXTREME FIRE DANGER AND EXPLOSIVE FIRE GROWTH WILL BE POSSIBLE ACROSS THE REGION ON SATURDAY...GIVEN THE EXPECTED WEATHER CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ FOWLE
5 follow-up statements
715 WWUS83 KABR 010251 RFWABR URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE ABERDEEN SD 951 PM CDT FRI AUG 31 2012 ...CRITICAL FIRE WEATHER CONDITIONS EXPECTED AGAIN ON SATURDAY... .WILL ALLOW THE RED FLAG WARNING TO EXPIRE AT 9 PM MDT THIS EVENING. BREEZY CONDITIONS CONTINUE ALONG AND WEST OF THE MISSOURI RIVER. EXPECT TEMPERATURES TO SLOWLY COOL OVERNIGHT LEADING TO MODERATE RH RECOVERY. UPGRADED THE FIRE WEATHER WATCH TO A RED FLAG WARNING ON SATURDAY. TEMPERATURES WILL SOAR INTO THE 90S AND LOW 100S... LEADING TO MINIMUM RH VALUES OF 10 TO 20 PERCENT BY AFTERNOON. WINDS WILL ALSO TREND SLIGHTLY STRONGER ON SATURDAY...WITH SUSTAINED SOUTH/SOUTHEAST WINDS OF 15 TO 25 MPH WITH THE HIGHEST GUSTS AROUND 35 MPH. SDZ267-268-011200- /O.EXP.KABR.FW.W.0013.000000T0000Z-120901T0300Z/ /O.CON.KABR.FW.W.0014.120901T1800Z-120902T0300Z/ LOWER BAD RIVER-UPPER CHEYENNE- 951 PM CDT FRI AUG 31 2012 /851 PM MDT FRI AUG 31 2012/ ...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM CDT /NOON MDT/ TO 10 PM CDT /9 PM MDT/ SATURDAY FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 267 AND 268... ...RED FLAG WARNING WILL EXPIRE AT 10 PM CDT /9 PM MDT/ THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 267 AND 268... * AFFECTED AREA...IN SOUTH DAKOTA...FIRE WEATHER ZONES 267 AND 268. * WINDS...SOUTHEAST 15 TO 25 MPH WITH GUSTS UP TO 35 MPH. * RELATIVE HUMIDITY...AS LOW AS 12 PERCENT. * IMPACTS...EXTREME FIRE DANGER AND EXPLOSIVE FIRE GROWTH ARE POSSIBLE ON SATURDAY...GIVEN THE EXPECTED WEATHER CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ SDZ269-270-011200- /O.CON.KABR.FW.W.0014.120901T1800Z-120902T0300Z/ UPPER MISSOURI COTEAU-MISSOURI COTEAU- 951 PM CDT FRI AUG 31 2012 ...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM TO 10 PM CDT SATURDAY FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 269 AND 270... * AFFECTED AREA...IN SOUTH DAKOTA...FIRE WEATHER ZONES 269 AND 270. * WINDS...SOUTH 20 TO 25 MPH WITH GUSTS UP TO 35 MPH. * RELATIVE HUMIDITY...AS LOW AS 15 PERCENT. * IMPACTS...EXTREME FIRE DANGER AND EXPLOSIVE FIRE GROWTH ARE POSSIBLE ACROSS THE REGION ON SATURDAY...GIVEN THE EXPECTED WEATHER CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ FOWLE
163 WWUS83 KABR 010942 RFWABR URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE ABERDEEN SD 442 AM CDT SAT SEP 1 2012 ...CRITICAL FIRE WEATHER CONDITIONS TODAY... TEMPERATURES TODAY WILL SOAR INTO THE 90S AND LOW 100S... LEADING TO MINIMUM RH VALUES OF 10 TO 20 PERCENT BY AFTERNOON. WINDS WILL ALSO TREND SLIGHTLY STRONGER COMPARED TO YESTERDAY...WITH SUSTAINED SOUTH/SOUTHEAST WINDS OF 15 TO 25 MPH WITH THE HIGHEST GUSTS AROUND 35 MPH. A TROF OF LOW PRESSURE WILL MOVE THROUGH OVERNIGHT. THERE IS THE POSSIBILITY FOR DRY LIGHTNING WITH THIS FEATURE...AS WELL AS A WIND SHIFT TO THE NORTH/NORTHWEST. SDZ267>270-011745- /O.CON.KABR.FW.W.0014.120901T1800Z-120902T0300Z/ LOWER BAD RIVER-UPPER CHEYENNE-UPPER MISSOURI COTEAU- MISSOURI COTEAU- 442 AM CDT SAT SEP 1 2012 /342 AM MDT SAT SEP 1 2012/ ...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM CDT /NOON MDT/ THIS AFTERNOON TO 10 PM CDT /9 PM MDT/ THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 267...268...269 AND 270... * AFFECTED AREA...IN SOUTH DAKOTA...FIRE WEATHER ZONES 267... 268...269 AND 270. * WINDS...SOUTH 20 TO 25 MPH WITH GUSTS UP TO 40 MPH. * RELATIVE HUMIDITY...AS LOW AS 10 PERCENT. * IMPACTS...EXTREME FIRE DANGER AND EXPLOSIVE FIRE GROWTH ARE EXPECTED TODAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ CONNELLY
131 WWUS83 KABR 011728 RFWABR URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE ABERDEEN SD 1228 PM CDT SAT SEP 1 2012 ...CRITICAL FIRE WEATHER CONDITIONS TODAY... TEMPERATURES TODAY WILL SOAR INTO THE 90S AND LOW 100S... LEADING TO MINIMUM RH VALUES OF 10 TO 20 PERCENT BY AFTERNOON. WINDS WILL ALSO TREND SLIGHTLY STRONGER COMPARED TO YESTERDAY...WITH SUSTAINED SOUTH/SOUTHEAST WINDS OF 20 TO 25 MPH WITH THE HIGHEST GUSTS AROUND 35 MPH. A TROF OF LOW PRESSURE WILL MOVE THROUGH OVERNIGHT. THERE IS THE POSSIBILITY FOR DRY LIGHTNING WITH THIS FEATURE...AS WELL AS A WIND SHIFT TO THE NORTH/NORTHWEST. SDZ267>270-020130- /O.EXT.KABR.FW.W.0014.120901T1728Z-120902T0300Z/ LOWER BAD RIVER-UPPER CHEYENNE-UPPER MISSOURI COTEAU- MISSOURI COTEAU- 1228 PM CDT SAT SEP 1 2012 /1128 AM MDT SAT SEP 1 2012/ ...RED FLAG WARNING NOW IN EFFECT UNTIL 10 PM CDT /9 PM MDT/ THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 267...268...269 AND 270... * AFFECTED AREA...IN SOUTH DAKOTA...FIRE WEATHER ZONES 267... 268...269 AND 270. * WINDS...SOUTH 20 TO 25 MPH WITH GUSTS UP TO 35 MPH. * RELATIVE HUMIDITY...RANGING FROM 10 TO 20 PERCENT. LOWEST VALUES WEST OF THE MISSOURI RIVER. * IMPACTS...EXTREME FIRE DANGER AND EXPLOSIVE FIRE GROWTH ARE EXPECTED TODAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ TMT
919 WWUS83 KABR 012335 AAA RFWABR URGENT - FIRE WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE ABERDEEN SD 635 PM CDT SAT SEP 1 2012 ...CRITICAL FIRE WEATHER CONDITIONS CONTINUE THIS EVENING... TEMPERATURES IN THE 90S AND LOW 100S...HAVE LED TO MINIMUM RH VALUES OF 5 TO 20 PERCENT. SUSTAINED SOUTH/SOUTHEAST WINDS OF 20 TO 25 MPH WITH THE HIGHEST GUSTS AROUND 35 MPH WILL ONLY SLOWLY DIMINISH AROUND SUNSET. A TROF OF LOW PRESSURE WILL MOVE THROUGH OVERNIGHT. THERE IS THE POSSIBILITY FOR DRY LIGHTNING WITH THIS FEATURE...AS WELL AS A WIND SHIFT TO THE NORTH/NORTHWEST. SDZ267>270-020300- /O.CON.KABR.FW.W.0014.000000T0000Z-120902T0300Z/ LOWER BAD RIVER-UPPER CHEYENNE-UPPER MISSOURI COTEAU- MISSOURI COTEAU- 635 PM CDT SAT SEP 1 2012 /535 PM MDT SAT SEP 1 2012/ ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 PM CDT /9 PM MDT/ THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 267...268...269 AND 270... * AFFECTED AREA...IN SOUTH DAKOTA...FIRE WEATHER ZONES 267... 268...269 AND 270. * WINDS...SOUTH 15 TO 25 MPH WITH GUSTS UP TO 35 MPH. * RELATIVE HUMIDITY...AS LOW AS 10 PERCENT. * IMPACTS...EXTREME FIRE DANGER AND EXPLOSIVE FIRE GROWTH ARE EXPECTED TODAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$
768 WWUS83 KABR 020300 RFWABR URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE ABERDEEN SD 1000 PM CDT SAT SEP 1 2012 SDZ267>270-020400- /O.EXP.KABR.FW.W.0014.000000T0000Z-120902T0300Z/ LOWER BAD RIVER-UPPER CHEYENNE-UPPER MISSOURI COTEAU- MISSOURI COTEAU- 1000 PM CDT SAT SEP 1 2012 /900 PM MDT SAT SEP 1 2012/ ...RED FLAG WARNING WILL EXPIRE AT 10 PM CDT /9 PM MDT/ THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 267...268...269 AND 270... RELATIVE HUMIDITY IS INCREASING ACROSS THE WARNING AREA. WINDS WILL CONTINUE TO DIMINISH THROUGH THE NIGHT. $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Aberdeen, SD wrote its last area forecast discussion before this red flag warning went out at Aug 31, 6:48 PM CDT, 1 hour 11 minutes earlier.
Area forecast discussion, Aug 31, 6:48 PM CDT, 1 hour 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ABERDEEN SD
648 PM CDT FRI AUG 31 2012
.UPDATE...
UPDATED AVIATION DISCUSSION BELOW FOR 00Z TAFS.
&&
.PREVIOUS DISCUSSION...
.SHORT TERM...TONIGHT THROUGH SUNDAY NIGHT
SHORTWAVE ENERGY MOVING THROUGH THE UPPER TROF CONTINUES TO STREAM
CLOUDS AOA 15K FEET ACROSS THE CWA. THESE CLOUDS HAVE LIMITED
HEATING THIS AFTERNOON SO FAR. LOWER LEVELS ARE QUITE DRY SO
BELIEVE MOST OF THE RADAR RETURNS WITH THIS FEATURE ARE VIRGA WITH
PERHAPS AN OCCASIONAL SPRINKLE. THIS ACTIVITY WILL PUSH NORTHWARD
INTO NORTH DAKOTA THROUGH THE REMAINDER OF THIS AFTERNOON AND INTO
THIS EVENING.
A LEE SIDE TROF OVER THE ROCKIES WILL HELP A LLJ DEVELOP ACROSS
THE CWA TONIGHT AND SATURDAY. THIS WILL ENHANCE WINDS AT THE
SFC...MAINLY WEST OF THE JAMES RIVER VALLEY BUT GRADUALLY
SPREADING EASTWARD. COMBINED WITH EXPECTED RH OF BELOW 15 PERCENT
ON SATURDAY A RED FLAG WARNING IS LIKELY FOR AREAS WEST OF THE
JAMES. EXTREME EASTERN PARTS OF THE AREA OF CONCERN MAY NOT SEE
FAVORABLE CONDITIONS DEVELOP UNTIL VERY LATE IN THE AFTERNOON AS
ACCAS INCREASES IN THE MORNING DUE TO THE LLJ.
CLOUD COVER WILL BE THE FLY IN THE OINTMENT WHEN IT COMES TO THE
TEMPERATURE FORECAST ON SATURDAY. NO SHOWERS ARE EXPECTED DUE TO
THE DRY LOWER LEVELS AND LACK OF OTHER FORCING MECHANISMS. TEMPS
ARE EXPECTED TO CLIMB TO NEAR 100 IN THE WEST WITH COOLER TEMPS IN
THE EAST. AS THE LOW MOVES OFF THE ROCKIES ON SUNDAY...A COLD
FRONT WILL MOVE OVER THE DAKOTAS. THOUGH THERE WILL BE GOOD
FORCING WITH THE FRONT...PRECIP MAY BE LIMITED BY LACK OF MOISTURE
NEAR THE SFC. BOTH THE EC AND THE GFS HAVE BACKED OFF ON QPF OVER
THIS CWA...KEEPING IT NORTH AND EAST. RETAINED SOME SLIGHT CHANCE
POPS FOR NOW.
.LONG TERM...MONDAY THROUGH FRIDAY
MODELS SHOW A WEAK FRONTAL BOUNDARY MOVING INTO THE WESTERN
DAKOTAS BY MONDAY EVENING. GFS/EC TRYING TO SHOW SOME CONVECTION
ALONG THIS FRONT ACROSS FAR SOUTHERN SOUTH DAKOTA AND INTO
PORTIONS OF NEBRASKA. THERE WILL LIKELY BE A FAIR AMOUNT OF DRY
AIR TO OVERCOME AS SFC HIGH PRESSURE STILL REMAINS OVER THE REGION
SO HAVE LEFT WX GRIDS DRY AT THIS TIME. FRONT ADVANCES THROUGH THE
EASTERN PORTION OF THE CWA ON TUESDAY WITH BETTER MOISTURE
RECOVERY OVER THE EASTERN COUNTIES. GENERALLY ACCEPTED GUIDANCE
POP GRIDS FOR TUESDAY AND TUESDAY NIGHT WITH HIGHEST POPS ACROSS
THE EASTERN CWA TUESDAY NIGHT. THINGS LOOK TO DRY OUT FOR THE
MIDDLE OF NEXT WEEK AS A SFC HIGH SLIDES THROUGH THE AREA.
TEMPERATURES WILL REMAIN ON THE WARM SIDE MONDAY AND TUESDAY WITH
HIGHS GENERALLY IN THE 80S TO AROUND 90 DEGREES. A COOL DOWN BACK
INTO THE 70S WILL ARRIVE FOR THE MIDDLE AND END OF NEXT WEEK AS
COOLER AIR SLIDES DOWN FROM THE NORTH.
&&
.AVIATION...
00Z TAFS FOR THE KABR...KATY...KPIR AND KMBG TERMINALS
VFR CONDITIONS WILL CONTINUE THROUGH THIS TAF PERIOD. SCT/BKN MID-
LEVEL CLOUDINESS CONTINUES TO STREAM INTO THE DAKOTAS FROM THE
SOUTHWEST...ALTHOUGH ANY LOWER CIGS ARE EXPECTED TO REMAIN IN ND.
BREEZY SOUTHEAST SFC WINDS MAY RELAX FOR A TIME OVERNIGHT...BEFORE
RE-STRENGTHENING AGAIN ON SATURDAY. ON SATURDAY AFTERNOON...EXPECT
SUSTAINED WINDS FROM 15 TO 20 KTS WITH OCCASIONAL GUSTS
APPROACHING 30 KTS.
&&
.ABR WATCHES/WARNINGS/ADVISORIES...
SD...FIRE WEATHER WATCH FROM SATURDAY AFTERNOON THROUGH SATURDAY
EVENING FOR LOWER BAD RIVER-MISSOURI COTEAU-UPPER CHEYENNE-
UPPER MISSOURI COTEAU.
RED FLAG WARNING UNTIL 10 PM CDT /9 PM MDT/ THIS EVENING FOR
LOWER BAD RIVER-UPPER CHEYENNE.
MN...NONE.
&&
UPDATE...FOWLE
SHORT TERM...WISE
LONG TERM...TMT
AVIATION...FOWLE
WEATHER.GOV/ABERDEENHazardous weather outlook, Aug 31, 4:19 AM CDT, 15 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ABERDEEN SD 419 AM CDT FRI AUG 31 2012 MNZ039-046-SDZ004>011-016>023-034>037-051-010930- TRAVERSE-BIG STONE-CAMPBELL-MCPHERSON-BROWN-MARSHALL-ROBERTS- WALWORTH-EDMUNDS-DAY-POTTER-FAULK-SPINK-CLARK-CODINGTON-GRANT- HAMLIN-DEUEL-SULLY-HUGHES-HYDE-HAND-BUFFALO- 419 AM CDT FRI AUG 31 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL MINNESOTA...CENTRAL SOUTH DAKOTA...NORTH CENTRAL SOUTH DAKOTA AND NORTHEAST SOUTH DAKOTA. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY OR TONIGHT. SDZ003-015-033-045-048-010930- CORSON-DEWEY-STANLEY-JONES-LYMAN- 419 AM CDT FRI AUG 31 2012 /319 AM MDT FRI AUG 31 2012/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL SOUTH DAKOTA AND NORTH CENTRAL SOUTH DAKOTA. .DAY ONE...TODAY AND TONIGHT FIRE DANGER WILL REACH CRITICAL LEVELS OVER AREAS WEST OF THE MISSOURI VALLEY THIS AFTERNOON...A RED FLAG WARNING IS IN EFFECT. RANGELAND FIRE DANGER WILL REACH THE EXTREME CATEGORY THIS AFTERNOON. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THE FIRE DANGER WILL INCREASE FOR SATURDAY WITH STRONGER WINDS AND HOTTER TEMPERATURES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY OR TONIGHT. CONNELLY
Nearby
Red Flag Warnings in South Dakota, 2012Every red flag warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.